# SDR SWAA2020030942283

- Difficulty date: February 26, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR CUTOUT LOWER EDGE CRACKED AT FASTENER         REPAIRED EGPR CUTOUT LOWER EDGE PER SRM 51-40-02-0G-0 AND SRM 53-10-15-2R-4 SOPM 20-41-02 & DOUBLE 2024-T3 .050 LOT #1412581-3 FILLER 2024-T3 .040 LOT #1372368-1
